| Model Number |
37603 |
| Medical Device Problem Codes |
Battery Problem (2885); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that patient went to see the neurologist last week for a check-up and the neurologist didn't have the tools to check the battery.Caller said that they checked the battery today and saw a yellow light which said needs attention.Reviewed external devices.With instruction, caller connected to implant and received eri (elective replacement interval) message.Reviewed meaning of the message.Caller said that was told that the implant should like 3-5 years, said that none of them have lasted that long.Reviewed that longevity is affected by the settings used by the patient, which varies for each patient.The caller was redirected to contact patient's healthcare provider to notify them regarding the eri message and to discuss replacement options reviewed device information.Caller also mentioned that patient has dementia and doesn't know if patient can handle the rechargeable system.Caller provided new address and phone number and follow up physician.Email was sent to patient registration to update patient information.